# SDR SWAA2022111660338

- Difficulty date: October 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER INSPAR RIB 147.90 TO 25 INCH FRONT SPAR AT LT HORIZONTAL STABILIZER.  REPAIRED INSPAR RIB 147.90 TO 25 INCH FRONT SPAR AT LT HORIZONTAL STABILIZER IAW SRM 55-10-09-2R-4 REPAIR 4 THIS REPAIR IS CATEGORY A.
